Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 468758, 7 pages
http://dx.doi.org/10.5402/2012/468758
Research Article

A Functional for Copulas and Quasi-Copulas

Department of Statistics and Applied Mathematics, University of Almería, Carretera de Sacramento s/n, La Cañada de San Urbano, 04120 Almería, Spain

Received 27 February 2012; Accepted 19 March 2012

Academic Editors: C. Proppe and C.-W. Wu

Copyright © 2012 Manuel Úbeda-Flores. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Sklar, “Fonctions de répartition à n dimensions et leurs marges,” Publications de l'Institut de statistique de l'Université de Paris, vol. 8, pp. 229–231, 1959. View at Google Scholar
  2. R. B. Nelsen, An Introduction to Copulas, Springer, New York, NY, USA, 2nd edition, 2006.
  3. A. J. McNeil, R. Frey, and P. Embrechts, Quantitative Risk Management. Concepts, Techniques and Tools, Princeton University Press, Princeton, NJ, USA, 2005.
  4. C. Alsina, R. B. Nelsen, and B. Schweizer, “On the characterization of a class of binary operations on distribution functions,” Statistics and Probability Letters, vol. 17, no. 2, pp. 85–89, 1993. View at Google Scholar · View at Scopus
  5. R. B. Nelsen, J. J. Quesada-Molina, J. J. Schweizer, and C. Sempi, “Derivability of some operations on distribution functions,” in Distributions with Fixed Marginals and Related Topics, L. Rüschendorf, B. Schweizer, and M. D. Taylor, Eds., Lecture Notes-Monograph Series Number 28, pp. 233–243, IMS, Hayward, Calif, USA, 1996. View at Google Scholar
  6. I. Cuculescu and R. Theodorescu, “Copulas: diagonals and tracks,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 46, no. 6, pp. 731–742, 2001. View at Google Scholar
  7. G. Beliakov, A. Pradera, and T. Calvo, Aggregation Functions: A Guide for Practitioners, Springer, Berlin, Germany, 2007.
  8. B. De Baets, H. De Meyer, and M. Úbeda-Flores, “Extremes of the mass distribution associated with a trivariate quasi-copula,” Comptes Rendus Mathematique, vol. 344, no. 9, pp. 587–590, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Fernández-Sánchez, R. B. Nelsen, and M. Úbeda-Flores, “Multivariate copulas, quasi-copulas and lattices,” Statistics and Probability Letters, vol. 81, no. 9, pp. 1365–1369, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. R. B. Nelsen and M. Úbeda Flores, “The lattice-theoretic structure of sets of bivariate copulas and quasi-copulas,” Comptes Rendus Mathematique, vol. 341, no. 9, pp. 583–586, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. R. B. Nelsen, J. J. Quesada-Molina, J. A. Rodríguez-Lallena, and M. Úbeda-Flores, “Some new properties of quasi-copulas,” in Distributions with Given Marginals and Statistical Modelling, C. Cuadras, J. Fortiana, and J. A. Rodríguez-Lallena, Eds., pp. 187–194, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Google Scholar
  12. J. A. Rodríguez-Lallena and M. Úbeda-Flores, “Some new characterizations and properties of quasi-copulas,” Fuzzy Sets and Systems, vol. 160, no. 6, pp. 717–725, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Alsina, A. Damas, and J. J. Quesada, “Some functionals for copulas,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 45–53, 1991. View at Publisher · View at Google Scholar
  14. S. Kotz, N. Balakrishnan, and N. L. Johnson, Continuous Multivariate Distributions. Vol. 1: Models and Applications, Wiley Series in Probability and Statistics: Applied Probability and Statistics, Wiley-Interscience, New York, NY, USA, 2nd edition, 2000.
  15. A. Dolati and M. Úbeda-Flores, “Some new parametric families of multivariate copulas,” International Journal of Mathematics, vol. 1, no. 1, pp. 17–25, 2006. View at Google Scholar
  16. J. A. Rodríguez-Lallena and M. Úbeda-Flores, “Multivariate copulas with quadratic sections in one variable,” Metrika, vol. 72, no. 3, pp. 331–349, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Úbeda-Flores, “Multivariate copulas with cubic sections in one variable,” Journal of Nonparametric Statistics, vol. 20, no. 1, pp. 91–98, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Joe, Multivariate Models and Dependence Concepts, Chapman & Hall, New York,NY, USA, 1997.
  19. H. Joe, “Multivariate concordance,” Journal of Multivariate Analysis, vol. 35, no. 1, pp. 12–30, 1990. View at Google Scholar · View at Scopus
  20. M. Úbeda-Flores, “Multivariate versions of blomqvist's beta and spearman's footrule,” Annals of the Institute of Statistical Mathematics, vol. 57, no. 4, pp. 781–788, 2005. View at Publisher · View at Google Scholar · View at Scopus
  21. G. Frahm, “On the extremal dependence coefficient of multivariate distributions,” Statistics and Probability Letters, vol. 76, no. 14, pp. 1470–1481, 2006. View at Publisher · View at Google Scholar · View at Scopus